A Caltech Library Service

Two-term spectral asymptotics for the Dirichlet Laplacian in a Lipschitz domain

Frank, Rupert L. and Larson, Simon (2020) Two-term spectral asymptotics for the Dirichlet Laplacian in a Lipschitz domain. Journal für die reine und angewandte Mathematik, 2020 (766). pp. 195-228. ISSN 0075-4102.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove a two-term Weyl-type asymptotic formula for sums of eigenvalues of the Dirichlet Laplacian in a bounded open set with Lipschitz boundary. Moreover, in the case of a convex domain we obtain a universal bound which correctly reproduces the first two terms in the asymptotics.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Frank, Rupert L.0000-0001-7973-4688
Larson, Simon0000-0002-0057-8211
Additional Information:© 2020 Walter de Gruyter GmbH, Berlin/Boston. Received: 2019-02-26; Revised: 2019-05-12; Published Online: 2019-08-15. U.S. National Science Foundation grant DMS-1363432 (R.L.F.) and Swedish Research Council grant no. 2012-3864 (S.L.) is acknowledged.
Funding AgencyGrant Number
Swedish Research Council2012-3864
Issue or Number:766
Classification Code:2010 Mathematics Subject Classification: 35P20
Record Number:CaltechAUTHORS:20190520-133710218
Persistent URL:
Official Citation:Journal für die reine und angewandte Mathematik, Volume 2020, Issue 766, Pages 195–228, eISSN 1435-5345, ISSN 0075-4102, DOI:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95606
Deposited By: Tony Diaz
Deposited On:20 May 2019 20:40
Last Modified:17 Sep 2020 23:44

Repository Staff Only: item control page